Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kurdyumov V. P., Khromov A. P. On Riesz Basises of the Eigen and Associated Functions of the Functional-Differential Operator with a Variable Structure. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2007, vol. 7, iss. 2, pp. 20-25. DOI: 10.18500/1816-9791-2007-7-2-20-25

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
07.08.2007
Full text:
(downloads: 101)
Language: 
Russian
Heading: 
UDC: 
517.984

On Riesz Basises of the Eigen and Associated Functions of the Functional-Differential Operator with a Variable Structure

Autors: 
Kurdyumov Vitalii Pavlovich, Saratov State University
Khromov August Petrovich, Saratov State University
Abstract: 

For a functional-differential operator of a variable structure with integral boundary conditions the Riesz basisness of its eigen and associated functions in the space L32[0, 1] is proved.

Key words: 
References: 
  1. Хромов А.П. Об аналоге теоремы Жордана-Дирихле для разложений по собственным функциям дифференциально-разностного оператора с интегральным граничным условием // Доклады РАЕН. 2004. № 4. С. 80–87.
  2. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных функций интегрального оператора с переменным пределом интегрирования // Мат. заметки. 2004. Т. 76, № 1. С. 97–110.
  3. Шкаликов А.А. О базисности собственных функций обыкновенных дифференциальных операторов с интегральными краевыми условиями // Вестн. МГУ. Сер. мат., мех. 1982. № 6. С. 12–21.
  4. Шкаликов А.А. Краевые задачи для обыкновенных дифференциальных уравнений с параметром в граничных условиях // Тр. семинара им. И.Г. Петровского. 1983. Т. 9. С. 190–229.
  5. Рапоппорт И.М. О некоторых асимтотических методах в теории дифференциальных уравнений. Киев: Изд-во АН УССР. 1954.
  6. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных и присоединенных функций дифференциально-разностного оператора с многоточечным краевым условием // Математика. Механика: Сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2004. Вып. 6. С. 80–82.
  7. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных и присоединенных функций дифференциально-разностного оператора с интегральным краевым условием // Математика. Механика: Сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2005. Вып. 7. С. 61–63.